# SDR 2008UALA06471

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 45,919 hours, 28,916 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION PROBLEM.  FLIGHT DIVERTED.
